# SDR 96UAL900575

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Sensor
- Part number: 834403
- Condition: Out Of Adjust
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD AT MIA DUE TO A LEADING EDGE SLAT ASYMMETRY MESSAGE.  *S/D*  THE LEADING EDGE SLAT ASYMMETRY MESSAGE WAS CAUSED BY AN OUT OF LIMIT SENSOR TO TARGET GAP CONDITION ON NUMBER 8 SLAT OUTBOARD PROXIMITY SENSOR S298.  THE SENSOR TO TARGET GAP WAS ADJUSTED PER MM 27-88-01, OPERATIONS CHECK NORMAL.
